MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT IGA GEN.2; IMMUNOGLOBULIN A

ROCHE DIAGNOSTICS TINA-QUANT IGA GEN.2; IMMUNOGLOBULIN A
Catalog Number 03507343190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable tina-quant iga gen.2 (iga) results from multiple patient samples tested on the cobas 6000 c 501 (ul) v.The following are examples of discrepant results: patient sample 1 the initial result from the module was 356 mg/dl.The repeat result from another c 501 module was 169 mg/dl.The repeat result was deemed correct.Patient sample 2 the initial result from the module was 437 mg/dl.The repeat result from another c 501 module was 287 mg/dl.Patient sample 3 the initial result from the module was 348 mg/dl.The repeat result from another c 501 module was 252 mg/dl.Patient sample 4 the initial result from the module was 52 mg/dl.The repeat result from another c 501 module was 151 mg/dl.Some results had invalidating flags, prompting the patient samples to be rerun.
 
Additional Manufacturer Narrative
The serial number of the customer's cobas 6000 c501 (ul) v is (b)(6).The field service engineer (fse) investigated the event and determined that improper reagent use caused it; the customer loaded a previously used iga reagent pack from another module into the reported module.He inspected the module and verified the gear pump pressure, rinse mechanism function, and probe positioning.The fse performed precision checks and confirmed that the module works according to specifications.The investigation is ongoing.
 
Additional Manufacturer Narrative
The alarm trace had multiple abnormal probe sucking alarms on the date of the event, close to the time the patient sample was processed.This is an indication of poor sample quality.The customer loaded a previously used reagent pack from another module into the reported module.Product labeling states: "reagent volume - in case of an undetected loss of reagent, the instrument pipettes no reagent or the wrong volume of reagent.The system will calculate incorrect results.- do not use a single reagent pack for different instruments." the customer did not report any other issues after the service.The investigation determined that the service actions resolved the issue.

Brand Name
TINA-QUANT IGA GEN.2
Common Device Name
IMMUNOGLOBULIN A
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21975791
Report Number1823260-2025-01406
Device Sequence Number9188679
Product Code CZP
UDI-Device Identifier04015630919680
UDI-Public04015630919680
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K040435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03507343190
Device Lot Number791244
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date05/07/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown